All Journal Entries Journals
Previous | Next

Ritalin

Sep 14, 2009 - 5 comments
Tags:

ritalin

,

stress

,

nausea

,

dizziness

,

vertigo



Second day of ritalin....
I have stress, nausea, vertigo and dizziness and...
Maybe i'll be better next days...

Mood Tracker
Comments
Post a Comment
977569 tn?1295868037
by Andrea2709, Sep 14, 2009
Yuck!  Hate it when starting a new med, all of the side effects.  You know they will wear off but it's horrible when you're going through it.  Be strong and you'll be ok

Smiles

Andrea xx

1026157 tn?1252270361
by Xoex, Sep 14, 2009
:(
is it temporary u think??

977569 tn?1295868037
by Andrea2709, Sep 14, 2009
Yeah defo, you'll be ok as your body adjusts.

1026157 tn?1252270361
by Xoex, Sep 14, 2009
what can i do now?
no way to decrease it??

1047082 tn?1273608345
by getfunky79, Sep 21, 2009
hi guys im new in here i think you are good helpers im Depession and anxiety sufferer . Im from Malta im 30m years old male.please to meet you!!

Post a Comment